MAUDE Adverse Event Report: B. BRAUN MEDICAL INC - IRVINE PAB ®; CONTAINER I.V.

B. BRAUN MEDICAL INC - IRVINE PAB ®; CONTAINER I.V.
Catalog Number S5904-52
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by user facility: during the visual inspection of lot # 20260130-0119d8 fentanyl drips, one (1) bag was discovered to have a dark/round particulate.The unit is available for evaluation.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).An image of the printed label text was provided.The provided image did not show the reported defect.Therefore, the defect was unable to be confirmed or assessed.Retained units were evaluated and passed the internal testing.Review of the non-conformance system database was performed for the reported lot number and no abnormalities or non-conformances were noted during the in-process or final product inspection.The batch record was also reviewed, and the batch met and passed all release criteria and tests.No samples were returned for evaluation in connection with this incident.Without the actual sample, a thorough sample analysis could not be performed, and no specific conclusions could be drawn.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
PAB ®
Common Device Name
CONTAINER I.V.
Manufacturer (Section D)
B. BRAUN MEDICAL INC - IRVINE
2525 mcgraw ave
irvine CA 92614
Manufacturer (Section G)
B. BRAUN MEDICAL INC - IRVINE
2525 mcgraw ave
irvine CA 92614 5895
Manufacturer Contact
elena reifenstein
861 marcon blvd.
allentown, PA 18109
4847197286
MDR Report Key24400031
Report Number2021236-2026-00003
Device Sequence Number18217542
Product Code KPE
UDI-Device Identifier04046964187698
UDI-Public(01)04046964187698(11)250621(17)270531(10)J5H462
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K840388
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberS5904-52
Device Lot NumberJ5H462
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2026
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date02/20/2026
Supplement Report FDA Received Date04/14/2026
07/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown